How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DocPhilMD Your Own Question
DocPhilMD
DocPhilMD, Internist
Category: Endocrinology
Satisfied Customers: 52566
Experience:  Internal Medicine Physician
55099014
Type Your Endocrinology Question Here...
DocPhilMD is online now
A new question is answered every 9 seconds

I have had hashimotos for 6 years and have been treated with

Customer Question

I have had hashimotos for 6 years and have been treated with synthroid. I also had several nodules that we watched and some new over this time period. After several a suspicion report came back, I had the left side and nodules removed 5 weeks ago. One nodule can back as cancer. They dr. feels it was contained and no treatment is needed. No increase in my meds. I am have a few side affects: Trouble sleeping, my period is two weeks over due, hair loss and dry skin.
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Going next week. I have had hoshimotos and even if my numbers are not off, I know when I need to change my meds by how I am feeling. Could the removal of the left side cause my delay in period. i am 48 and no I could not be pregnant. LOL
JA: Anything else in your medical history you think the doctor should know?
Customer: I take 75 mg of synthroid. I have been healthy beside the thyroid issues.
Submitted: 20 days ago.
Category: Endocrinology
Expert:  DocPhilMD replied 20 days ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  DocPhilMD replied 20 days ago.

Is your calcium normal?

what was your last TSH?

Customer: replied 20 days ago.
I have not gotten my numbers back yet
Expert:  DocPhilMD replied 20 days ago.

Your thyroid is most likely off after this surgery

It will need to be adjusted for sure.

is this what you wanted to know?

Customer: replied 20 days ago.
Could my over due period and lack of sleep being caused by the surgery
Customer: replied 20 days ago.
Customer: replied 20 days ago.
No answer?
Expert:  DocPhilMD replied 20 days ago.

Sorry I had to go away from my computer for a second

Yes, absolutely

if the thyroid is off, it can cause both of those issues

and the surgery could most certainly cause the thyroid to be off

let me know if you have other questions.

if done for now, please leave a 5 star rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-irondoc/

Expert:  DocPhilMD replied 15 days ago.

Thanks for this question.

Please don't forget a positive rating. I appreciate it. :)

If you have more questions just reply